Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Experiencing tightness in throat and ringing in eras. Why?

I am experiencing tightness in my throat and ringing in my ears. It woke me from a sleep. This has happened twice before but while I was awake. I was thinking it was a peanut/tree nut allergy as both other times I had eaten something containing peanut products or walnuts - but today I have had anything that contains nuts. I took Benadryll and feel ok but the tightness is definitely there. The first time I got very dizzy and my blood pressure went up quite a bit. Any ideas?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you are allergic to nut
you shold think of if you changed any cream or local applivcation of any creams which can cause this
more often these type of reactions occur oif you apply cream containing more quantity of nuts or any oil containing nuts
just think and see ahead for precautions
the mean time you take allegra 120 mgm a day and you can continue using benedrryl for 2 week
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor